# SDR MASA200600502

- Difficulty date: February 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 20,512 hours, 15,538 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Knob
- Condition: Loose
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6164 PHX - RUDDER TRIM KNOB LOOSE.  MAINTENANCE SECURED THE KNOB.
